# SDR AALA202407158336

- Difficulty date: July 13, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 30,906 hours, 12,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GALLEY SERVICE DOOR EMERGENCY SIGN EXIT PLASTIC COVER MISSING. REMOVE AND REPLACED GALLEY EXIT LIGHT ASSEMBLY. OPERTIONAL CHECK GOOD. PER AMM 33-51-01-960-802.
